# SDR IPXA1564715

- Difficulty date: February 5, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 18,978 hours, 12,461 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 1100-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FOUND FLOORBOARD STA 1100 TO 1200, RBL 25 TO 45, FWD AND AFT ENDS DAMAGED AND MARKED.  REPAIRED IAW EO B757-5320-9692-G.
